# SDR SWIA2021091361007

- Difficulty date: July 1, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-570
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H SIDE SEAT RAIL FROM F/S 485 TO 570 APPROX  HAS MULTIPLE AREAS OF  CORROSION    (C-CHECK RO 9/8/2021)   INSTALLED NEW SEAT TRACK P/N: SH690-36281-1 ON R/H SIDE ON FS485- FS570 REF CRJ-900 AMM 53-00-49-400-801-A07 / USED CALIBRATED TORQUE TOOL TUC8615 CAL DUE DATE: 10/31/21 / ORDERED HARDWARE AS REQUIRED
